# SDR UALA2011111106160

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,757 hours, 15,047 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  USED OXYGEN BOTTLE LOCATED AT 1A.  SERVICE BOTTLES TO FULL. 3 EACH BOTTLES USED 2 FWD AND 1 AFT.
